... have eaten? wasnt that way the first dosage(month). was very tired first go round now haveing a bit of problem sleeping. also i am haveing hip surgery should i worry about what they are going to give me to sedate or pain management?
Hi Joan, I had some trouble with Harvoni (an earlier Sofosbuvir based HCV treatment) and noticed a slight deterioration of liver function (pale stools). Post treatment my liver numbers were good.
The hip is an issue if they prescribe anything with acetaminophen in it considering your liver function. I'd consider delaying the hip surgery. What does your doctor think?
- Vosevi Information for Consumers
- Vosevi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vosevi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 28 Nov 2015 • 0 answers
Posted 16 Feb 2016 • 0 answers
Posted 20 Sep 2017 • 1 answerFAQ by Drugs.com